Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table pertaining to solutions of a Hill equation

Authors: G. Belford, L. Jackson Laslett and J. N. Snyder
Journal: Math. Comp. 11 (1957), 79-81
MSC: Primary 65.3X
MathSciNet review: 0086415
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469
  • [2] G. Belford, L. Jackson Laslett, & J. N. Snyder, Table Pertaining to Solutions of a Hill Equation [MTAC, this issue, Review 59, p. 110].

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society